# SDR USAA051276

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BETWEEN STRINGERS S-8R AND S-9R STA 480.  CUT OUT DAMAGE, INSTALL FRAME DOUBLERS P/N 1133533 AND 1133534 PER TR 53-10-20, DEFECT SIZE: .5".
